# SDR AALA202108254202

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737-8
- Aircraft serial: 44472
- Aircraft time: 1,394 hours, 630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT AT ROW 10C INOPERATIVE. REPLACED SHROUD PER CMM 25-23-67.
